# SDR DALA2016060704397

- Difficulty date: April 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 41,698 hours, 27,837 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, C

## Discrepancy

THE CREW SAFELY ABORTED THE TAKEOFF AT LESS THAN 80 KTS DUE TO A FIRE INDICATION ON THE NR 1 ENGINE.  THE FIRE WAS CONFIRMED, BUT THE CAUSE HAS NOT BEEN IDENTIFIED.  MAINTENANCE HAS REPLACED THE NR 1 ENGINE.
